Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J.
From Elsevier
Bibliographic data for series maintained by Catherine Liu ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 3, issue 4, 1973
- Statistical decision theory for quantum systems pp. 337-394

- A. S. Holevo
- Multivariate time series analysis pp. 395-407

- E. J. Hannan
- On the parametrization of autoregressive models by partial autocorrelations pp. 408-419

- Ole Barndorff-Nielsen and G. Schou
- On some continuity and differentiability properties of paths of Gaussian processes pp. 420-434

- Stamatis Cambanis
- Nonnull distributions of two test criteria for independence under local alternatives pp. 435-444

- Hisao Nagao
- On the distributions of the ratios of the extreme roots to the trace of the Wishart matrix pp. 445-453

- F. J. Schuurmann, P. R. Krishnaiah and A. K. Chattopadhyay
- Asymptotic properties of some functions of nonparametric estimates of a density function pp. 454-468

- Valentin Konakov
- Asymptotically optimal sequential estimation of regular functionals of several distributions based on generalized U-statistics pp. 469-482

- George W. Williams and Pranab Kumar Sen
- A distribution-free test for symmetry in hierarchical data pp. 483-489

- V. P. Bhapkar and A. P. Gore
- Characterization of regular Markov chains for asymptotically independent variables pp. 490-493

- Seiji Takano
Volume 3, issue 3, 1973
- Cohomology of topological groups and positive definite functions pp. 249-261

- A. Guichardet
- On the general problem of mean estimation pp. 262-275

- A. S. Holevo
- Representations of best linear unbiased estimators in the Gauss-Markoff model with a singular dispersion matrix pp. 276-292

- C. Radhakrishna Rao
- On Bayes estimates pp. 293-310

- Helmut Strasser
- Minimum variance estimators for misclassification probabilities in discriminant analysis pp. 311-327

- James D. Broffitt and J. S. Williams
- On the finite series expansion of multivariate characteristic functions pp. 328-335

- Stephen J. Wolfe
Volume 3, issue 2, 1973
- Generalized canonical analysis for time series pp. 141-160

- P. M. Robinson
- The invariance principle for Banach space valued random variables pp. 161-172

- J. Kuelbs
- A sequential approach to classification: Cost of not knowing the covariance matrix pp. 173-183

- M. S. Srivastava
- A unifying Radon-Nikodym theorem for vector measures pp. 184-203

- N. Dinculeanu and J. J. Uhl
- Multivariate [theta]-generalized normal distributions pp. 204-219

- Irwin R. Goodman and Samuel Kotz
- On the power of Wilks' U-test for MANOVA pp. 220-225

- Somesh Das Gupta and Michael D. Perlman
- The distribution of the sphericity test criterion pp. 226-235

- B. N. Nagarsenker and K. C. S. Pillai
- An axiomatic foundation for a multivariate measure of affinity among a number of distributions pp. 236-242

- H. Kaufman and A. M. Mathai
- Differential representation of a bivariate inverse Gaussian process pp. 243-247

- M. T. Wasan and P. Buckholtz
Volume 3, issue 1, 1973
- A calculus of direct limits of probability spaces pp. 1-16

- Serge Vasilach
- Integration of direct limits of real random variables pp. 17-25

- Serge Vasilach
- Rank procedures for some two-population multivariate extended classification problems pp. 26-56

- Shoutir Kishore Chatterjee
- Hájek-Sidák approach to the asymptotic distribution of multivariate rank order statistics pp. 57-70

- Kantilal M. Patel
- Conditional expectations and submartingale sequences of random Schwartz distributions pp. 71-92

- G. Y. H. Chi
- Interaction information and Markov chain pp. 93-101

- Seiji Takano
- Testing some covariance structures under a growth curve model pp. 102-116

- C. G. Khatri
- A generalization of the growth curve model which allows missing data pp. 117-124

- David G. Kleinbaum
- Computation of the null distribution of the largest or smallest latent roots of a beta matrix pp. 125-131

- W. Venables
- Laws of iterated logarithm of multiparameter wiener processes pp. 132-136

- S. R. Paranjape and C. Park
- A direct proof of Yu. A. Rozanov's factorization theorem from the method of D. Lowdenslager pp. 137-140

- V. Mandrekar
Volume 2, issue 4, 1972
- Weak convergence and relative compactness of martingale processes with applications to some nonparametric statistics pp. 345-361

- Pranab Kumar Sen
- Contractive projections and conditional expectations pp. 362-381

- N. Dinculeanu and M. M. Rao
- Gaussian measures on Lp spaces, 1 pp. 382-403

- Balram S. Rajput
- Projective limits of measure preserving transformations on probability spaces pp. 404-417

- G. Y. H. Chi and N. Dinculeanu
- Regression aspects of canonical correlation pp. 418-439

- Ejnar Lyttkens
- On the ratios of the individual latent roots to the trace of a Wishart matrix pp. 440-443

- A. W. Davis
- Multivariate stable distributions pp. 444-462

- S. J. Press
Volume 2, issue 3, 1972
- Independent sets and factorization of probability laws pp. 239-248

- Roger Cuppens
- A discriminant method of clustering pp. 249-260

- V. Yu. Urbakh
- Rank approach to the multivariate two-population mixture problem pp. 261-281

- Shoutir Kishore Chatterjee
- On Gaussian measures in certain locally convex spaces pp. 282-306

- Balram S. Rajput
- Interpolation of q-variate weakly stationary stochastic processes over a locally compact abelian group pp. 307-331

- Habib Salehi and John K. Scheidt
- Partial differential equations for hypergeometric functions of two argument matrices pp. 332-338

- A. G. Constantine and R. J. Muirhead
- Some characterizations of the multivariate t distribution pp. 339-344

- Pi-Erh Lin
Volume 2, issue 2, 1972
- Some approximation problems in the theory of stationary processes pp. 135-144

- Yu. A. Rozanov
- On problems of trigonometrical approximation from the theory of stationary Gaussian processes pp. 145-161

- Loren D. Pitt
- Functional equations and characterization of probability laws through linear functions of random variables pp. 162-173

- C. G. Khatri and C. Radhakrishna Rao
- Characterizing measurability, distribution and weak convergence of random variables in a Banach space by total subsets of linear functionals pp. 174-188

- Michael D. Perlman
- On the distributions of the latent roots and traces of certain random matrices pp. 189-200

- A. W. Davis
- On the exact finite series distribution of the smallest or the largest root of matrices in three situations pp. 201-207

- C. G. Khatri
- Asymptotic formulas for the distributions of the determinant and the trace of a noncentral beta matrix pp. 208-218

- Yasunori Fujikoshi
- Nonparametric tests for ordered alternatives in the bivariate case pp. 219-229

- Richard A. Johnson and Kishan G. Mehrotra
- Characteristic functions and Bernoulli numbers pp. 230-235

- Daniel Dugué
- An application of the Rao-Blackwell theorem in preliminary test estimators pp. 236-238

- J. C. Arnold and S. K. Katti
Volume 2, issue 1, 1972
- Contractive projections with contractive complement in Lp space pp. 1-13

- Charles Byrne and Francis E. Sullivan
- On quasi-Markov random fields pp. 14-76

- S. C. Chay
- On the Bahadur representation of sample quantiles for sequences of [phi]-mixing random variables pp. 77-95

- Pranab Kumar Sen
- On the distributions of a class of statistics in multivariate analysis pp. 96-114

- K. C. S. Pillai and B. N. Nagarsenker
- On the maximum likelihood classification rule for incomplete multivariate samples and its admissibility pp. 115-126

- J. N. Srivastava and M. K. Zaatar
- On the choice of flattening constants for estimating multinomial probabilities pp. 127-134

- Stephen E. Fienberg and Paul W. Holland